# SDR HALA0800603

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,855 hours, 15,983 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Logic Card
- Part number: 89873200
- Part serial: ETOPS
- Condition: Failed
- Location: Fire Overheat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG FIRE LOOP 2 EICAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED FIRE OVERHEAT DETECTION CARD, OPS CHECK GOOD AMM 26-11-02-012-001.
